# SDR AALA201811089005

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 8,109 hours, 3,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A CIDS 1 MESSAGE.  EMERGENCY LIGHT/EMERGENCY POWER SUPPLY UNIT 14WL MID R. CLASS 1.  PERFORMED TROUBLESHOOTING IAW TSM 33-51-00-810-868A. LIGHTS WORK, FAULT STILL EXISTS. REPLACED THE EPSU 14WL IAW AMM 33-51-38.  OPS CHECKED GOOD.
